MathSciNet Relay Station
MathSciNet bibliographic data
MR2208272 49J40 (47J20 90C47 91A10 91B50)
Ansari, Q. H.; Chan, W. K.; Yang, X. Q. Weighted quasi-variational inequalities and constrained Nash equilibrium problems. Taiwanese J. Math. 10 (2006), no. 2, 361–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement